0
2013
Impact Factor

Nicolas Bedaride

Avenue de Luminy 13288 Marseille cedex 09, France
Institut de Mathematiques de Luminy UPR 9016 CNRS

Publications:

Bedaride N.
Billiard Complexity in Rational Polyhedra
2003, vol. 8, no. 1, pp.  97-104
Abstract
We give a new proof for the directional billiard complexity in the cube, which was conjectured in [8] and proved in [10]. Our technique allows us to obtained a similar theorem for some rational polyhedra.
Citation: Bedaride N.,  Billiard Complexity in Rational Polyhedra, Regular and Chaotic Dynamics, 2003, vol. 8, no. 1, pp. 97-104
DOI:10.1070/RD2003v008n01ABEH000228

Back to the list